| Model Number |
9-ASD-008 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, an 8mm amplatzer septal occluder was chosen for implant.The next day, it was it was reported that the device embolized into the aorta.The patient was taken to surgery to have the device retrieved.The device was successfully explanted on (b)(6) 2023.The patient was reported as stable.No additional information was provided.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device embolization into the aorta was reported.Possible causes for device embolization include device over-sizing, device under-sizing, or positioning issues due to patient anatomy.Field indicated that the device was too small which may have cause the reported event.A returned device assessment could not be performed as the device was not returned for analysis.Based on the received information, the cause of the reported event could not be conclusively determined.